<  Back to the Polytechnique Montréal portal

Positivity Preservation and Adaptive Solution for the K-Epsilon Model of Turbulence

F. Ilinca and Dominique Pelletier

Article (1998)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29610/
Journal Title: AIAA Journal (vol. 36, no. 1)
Publisher: American Institute of Aeronautics and Astronautics
DOI: 10.2514/2.350
Official URL: https://doi.org/10.2514/2.350
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Ilinca, F., & Pelletier, D. (1998). Positivity Preservation and Adaptive Solution for the K-Epsilon Model of Turbulence. AIAA Journal, 36(1), 44-50. https://doi.org/10.2514/2.350

Statistics

Dimensions

Repository Staff Only

View Item View Item